RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2005, Volume 142, Number 1, Pages 5–12 (Mi tmf1761)  

This article is cited in 5 scientific papers (total in 5 papers)

The rapidly decreasing solution of the Cauchy problem for the Toda lattice

A. Kh. Khanmamedov

Baku State University

Abstract: We prove the existence of a rapidly decreasing solution of the Cauchy problem for the Toda lattice. We find a class of initial data guaranteeing the existence of such a solution.

Keywords: Toda lattice, rapidly decreasing solution, scattering data

DOI: https://doi.org/10.4213/tmf1761

Full text: PDF file (203 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2005, 142:1, 1–7

Bibliographic databases:

Received: 11.03.2004
Revised: 18.05.2004

Citation: A. Kh. Khanmamedov, “The rapidly decreasing solution of the Cauchy problem for the Toda lattice”, TMF, 142:1 (2005), 5–12; Theoret. and Math. Phys., 142:1 (2005), 1–7

Citation in format AMSBIB
\Bibitem{Kha05}
\by A.~Kh.~Khanmamedov
\paper The rapidly decreasing solution of the Cauchy problem for the Toda lattice
\jour TMF
\yr 2005
\vol 142
\issue 1
\pages 5--12
\mathnet{http://mi.mathnet.ru/tmf1761}
\crossref{https://doi.org/10.4213/tmf1761}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2137419}
\zmath{https://zbmath.org/?q=an:1178.37110}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2005TMP...142....1K}
\elib{http://elibrary.ru/item.asp?id=9135929}
\transl
\jour Theoret. and Math. Phys.
\yr 2005
\vol 142
\issue 1
\pages 1--7
\crossref{https://doi.org/10.1007/s11232-005-0044-7}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000227111300001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1761
  • https://doi.org/10.4213/tmf1761
  • http://mi.mathnet.ru/eng/tmf/v142/i1/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Kh. Khanmamedov, “The solution of Cauchy's problem for the Toda lattice with limit periodic initial data”, Sb. Math., 199:3 (2008), 449–458  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. Khanmamedov A.K., “Initial-boundary value problem for the Volterra lattice on a half-line with zero boundary condition”, Dokl. Math., 78:3 (2008), 848  crossref  mathscinet  zmath  isi  scopus  scopus
    3. Teschl G., “On the spatial asymptotics of solutions of the Toda lattice”, Discrete Contin. Dyn. Syst., 27:3 (2010), 1233–1239  crossref  zmath  isi  scopus  scopus
    4. A. Kh. Khanmamedov, “The Cauchy problem for a semi-infinite Volterra chain with an asymptotically periodic initial condition”, Siberian Math. J., 51:2 (2010), 346–356  mathnet  crossref  mathscinet  isi  elib  elib
    5. Zhao P., Fan E., Temuerchaolu, “On Soliton Solutions of the Relativistic Lotka-Volterra Hierarchy”, Appl. Math. Lett., 85 (2018), 139–149  crossref  mathscinet  isi  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:227
    Full text:121
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020